MathSciNet Relay Station
MathSciNet bibliographic data
MR1653184 22E50 (22E35)
Adler, Jeffrey D. Refined anisotropic $K$-types and supercuspidal representations. Pacific J. Math. 185 (1998), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement